| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that a lens was defective.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that a lens was defective.Additional information has been requested and received stating that the damage to the lens was observed upon opening.The surgery was completed by using another back up lens.